Manufacturer

Gunaceta is produced by Sunthi Sepuri.

 

Generic name

Paracetamol

 

Brand names

Gunaceta

 

Active substance

Paracetamol 500 mg & 650 mg

 

Gunaceta indication

Depriving of pains and reducing fever with headache, toothache, menstruation and rheumatoid arthritis and muscle.

 

Dose

Adult :

  • 3 – 4 times a day 1 – 2 tablets 500 mg, maximum 8 tablets a day.
  • 3 – 4  times a day 1 caplet 650 mg, maximum 4 caplets a day.

Children :

  • 2 – 6 years old 3 – 4 times a day, ¼ tablet 500 mg, maximum 1 tablet 500 mg a day.
  • 7 – 12 years old 3 – 4 times a day, ½ tablet, maximum 2 tablets 500 mg a day.

 

Contraindication

Hypersensitive towards paracetamol category, and liver disorders physiology.

 

Packaging

Box @ 10 x 10 (100 tablets 500 mg).

Box @ 10 x 10 (100 caplets 650 mg).